MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® FINE FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® FINE FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB230
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hematoma (1884)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event unit is not returning to applied medical for evaluation.Lot information was not provided.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: thyroidectomy.Event description: this is not a single event, but a complaint received by email from the customer, today.This is a free translation from the email receive: ¿i don't feel comfortable using the voyant machine due to previous cases of post-operative hematoma.Despite being described as possible complications, the incidence increased in relation to the literature when i used this device.I emphasize that these are outpatients with an increased risk of bleeding at home and airway compromise.In addition to forcing me to ligate everything a second time with vicryl and therefore longer surgery time, more costs, it also forces me to discharge patients with a drain to ensure airway patency.This is uncomfortable for the patient.The voyant device simultaneously sticks to the tissues, causing tearing instead of sealing.¿ additional information received by phone from the territory manager on 11feb2025: this will not be possible to obtain any additional information on this complaint as this is an anonymous declaration received by the warehouse logistic department meaning that we will not be able to reach out to any specific surgeon regarding this matter.The date of event indicated on the product complaint form was the date the declaration was communicated by the warehouse logistic department.Type of intervention: unknown.Patient status: post-operative hematoma.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.The probability and criticality of the harm resulting from this event have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: thyroidectomy.Event description: this is not a single event, but a complaint received by email from the customer, today.This is a free translation from the email receive: ¿i don't feel comfortable using the voyant machine due to previous cases of post-operative hematoma.Despite being described as possible complications, the incidence increased in relation to the literature when i used this device.I emphasize that these are outpatients with an increased risk of bleeding at home and airway compromise.In addition to forcing me to ligate everything a second time with vicryl and therefore longer surgery time, more costs, it also forces me to discharge patients with a drain to ensure airway patency.This is uncomfortable for the patient.The voyant device simultaneously sticks to the tissues, causing tearing instead of sealing.¿ additional information received by phone from the territory manager on 11feb25: this will not be possible to obtain any additional information on this complaint as this is an anonymous declaration received by the warehouse logistic department meaning that we will not be able to reach out to any specific surgeon regarding this matter.The date of event indicated on the product complaint form was the date the declaration was communicated by the warehouse logistic department.Type of intervention: unknown.Patient status: post-operative hematoma.

Brand Name
VOYANT® FINE FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21403636
Report Number2027111-2025-00367
Device Sequence Number9456054
Product Code GEI
UDI-Device Identifier00607915138240
UDI-Public(01)00607915138240
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K202818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEB230
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown